# SDR SWAA2025102426722

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 61,417 hours, 36,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - AFT ENTRY DOOR SLIDE GIRT HANGS TOO LOW.   ADJUSTED AFT ENTRY DOOR SLIDE GIRT IN REF TO AMM 25-66-01.
